MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT ACCEL DR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT ACCEL DR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2215-36
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation is being submitted related to manufacturing report number 2938836-2014-14696.No conclusion code available.The device was tested on the bench and the reported field event of capacitor maintenance timeout was confirmed in the laboratory.The high voltage capacitors were sent to the manufacturing site for further evaluation and an internal high voltage capacitor anomaly was found.The root cause of the extended charge time was an internal high voltage capacitor anomaly.Abbott conducted a review of complaint files under a non-product capa and identified that a report was required to be filed as a result of the subject event.Distributed devices are not affected by the capa.Additionally, no new risks were identified, and no product-related actions are required as a result of this report submission.Furthermore, product performance trending is not impacted by this report, and no new mitigation actions are required as a result of this report.
 
Event or Problem Description
Device evaluation is being submitted related to manufacturing report number 2938836-2014-14696.

Brand Name
CURRENT ACCEL DR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8104461
Report Number2938836-2018-12463
Device Sequence Number11280249
Product Code NVZ
UDI-Device Identifier05414734502641
UDI-Public05414734502641
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2015
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2010
Device Model NumberCD2215-36
Device Lot Number5192028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2015
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2015
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1